# SDR RAIA201811010001

- Difficulty date: November 1, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 40,844 hours, 25,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT. FOUND MAIN CABIN DOOR DIFFICULT TO OPEN. ADJUSTED MAIN DOOR AND OPS CHECK GOOD AT THIS TIME.
